Almost difference sets and their sequences with optimal autocorrelation

Arasu, K. T. ; Ding, C. ; Helleseth, T. ; Kumar, P. V. ; Martinsen, H. M. (2001) Almost difference sets and their sequences with optimal autocorrelation IEEE Transactions on Information Theory, 47 (7). pp. 2934-2943. ISSN 0018-9448

Full text not available from this repository.

Official URL:

Related URL:


Almost difference sets have interesting applications in cryptography and coding theory. We give a well-rounded treatment of known families of almost difference sets, establish relations between some difference sets and some almost difference sets, and determine the numerical multiplier group of some families of almost difference sets. We also construct six new classes of almost difference sets, and four classes of binary sequences of period n/spl equiv/0 (mod 4) with optimal autocorrelation. We have also obtained two classes of relative difference sets and four classes of divisible difference sets (DDSs). We also point out that a result due to Jungnickel (1982) can be used to construct almost difference sets and sequences of period 4l with optimal autocorrelation.

Item Type:Article
Source:Copyright of this article belongs to Institute of Electrical and Electronic Engineers.
ID Code:110286
Deposited On:31 Jan 2018 10:42
Last Modified:31 Jan 2018 10:42

Repository Staff Only: item control page